# SDR SWAA013275

- Difficulty date: December 3, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 45,235 hours, 43,338 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 2601042
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES SPONGY, FOUND THE CLEARANCE BETWEEN THE LEFT NORMAL BRAKE METERING VALVE PLUNGER AND ROLLER OUT OF TOLERANCE.  ADJUSTED SAME GAP TO WITHIN TOLERANCE IAW MM.  PERFORMED BRAKE SYSTEM TEST AND A/C TAXI CHECK, BRAKES OPERATE NORMAL.
